MathSciNet Relay Station
MathSciNet bibliographic data
MR2831624 34L10 (34B24)
Ao, Ji-jun; Sun, Jiong; Zhang, Mao-zhu The finite spectrum of Sturm-Liouville problems with transmission conditions. Appl. Math. Comput. 218 (2011), no. 4, 1166–1173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement